# SDR SWAA2024052274237

- Difficulty date: April 12, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 65,342 hours, 39,098 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 420 Rbl13
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO; CORROSION ON TIEDOWN FITTING; BS420+16; RBL13; WL156;<[01] EDITED TABLE;[02] VERIFIED;[03] FWD CARGO TRACK WILL BE REPLACED ON CUSTOMER CARD# TTG8Q00SQDBN.;[04] VERIFIED CORRECTIVE ACTION ITEM 3; CARD COMPLETE.
